# SDR FDEA202206041373

- Difficulty date: June 4, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N954FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 29113
- Aircraft time: 37,166 hours, 22,722 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: D30654131
- Part serial: 2080
- Condition: Torn
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  954     25-60  7812     04JUN22  MEM  OPEN  U  L1 ESCAPE SLIDE BAR UNATTACHED AND BOTTOM OF SLIDE  UNRAVELED.    MEL  04JUN22 07:39   MEM U  RELEASED FOR SERVICE PER MEL : 52-11-01-A  CATEGORY : B EXPIRATION : 07JUN22  "MEL 52-11-01-A:  L1 SLIDE MISSING."  "MEL 52-11-01-A:  L1 SLIDE MISSING."   FACT 07JUN22 10:46   IND                                                                 REPLACED L1 DOOR SLIDE IAW B757 AMM 25-66-01.                                     SLIDE, SLIDE/RAFT                                                                 P/N: D30654-131                                                                   S/N: 2080
